My husband takes this for knee pain but is having severe nose bleeds can it cause nose bleeds? He is 75 years of age
Is your husband prone to nose bleeds?
Meloxicam can give you a stuffy or runny nose. If his blood vessels are often inflamed this could bring on a nose bleed.
You should check with his doctor.
My 15 yr old son stated the medication due to possible nerve inflammation in this right foot. He was prescribed 15mg and he weighs 130lbs. The first day he took the medication (before bed) and the following day in school he had 2 nose bleeds. Day 2 he experienced 3 nose bleeds with several blood clots that existed from his nostrils. There will be no Day 3. I think the pharmaceutical company needs to include nose bleeds as a side effect.
Hi. I am 61 and while meloxicam helps with my pain, it does cause my sinuses to bleed badly. When I stop the medication, the bleeding stops. Nothing helps with my pain like meloxicam but I must stop it. Just a bit ago I woke up from sleep.due to blood going down my throat.
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.